Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Stopped taking myo loestrin for birth control. Sudden onset nausea, fatigue, heart palpitations. What is the problem?

Just stopped taking myo loestrin birth control directed by my doctor. The last few months I have having sudden onset nausea & vomiting, extreme fatigue and heart palpitations. Wednesday night had powerful nausea come over me out of nowhere, vomited and I haven't been right yet!!! Stopped taking the pill Thursday! Don't understand why I still feel so light headed and strange!
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Your symptoms may be side effects of the pill.
After stopping the pill also it will take some time for regularization of the hormonal levels.
And that may be responsible for your persistent symptoms.
You can take symptomatic treatment for few days.
And possibly after few days, your symptoms will resolve.
If symptoms persist once check for blood sugar levels, blood pressure, thyroid profile etc.
For more details you can ask me through:
Take care.

Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor